RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 231–232 (Mi umn5857)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

An algorithm for analysis of oriented graph

I. B. Zadykhailo


Full text: PDF file (255 kB)
References: PDF file   HTML file

Received: 29.04.1965

Citation: I. B. Zadykhailo, “An algorithm for analysis of oriented graph”, Uspekhi Mat. Nauk, 21:2(128) (1966), 231–232

Citation in format AMSBIB
\Bibitem{Zad66}
\by I.~B.~Zadykhailo
\paper An algorithm for analysis of oriented graph
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn5857}


Linking options:
  • http://mi.mathnet.ru/eng/umn5857
  • http://mi.mathnet.ru/eng/umn/v21/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:87
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019